# SDR DALA2025061704565

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1022817) CORROSION ON PREVIOUS REPAIR DOUBLER ON FLOOR BEAM UPPER CHORD ON STA 329 FROM RBL 60 TO RBL 40. PREVIOUS REPAIR DOUBLER ON FLOOR BEAM UPPER CHORD ON STA 329 FROM RBL 60 TO RBL 40 WERE REPLACED PER B737-800 SRM 53-10-51-2R PROCEDURE 8 REPAIR 8.
